# SDR KCSA111302

- Difficulty date: December 24, 2011
- Submitted: December 24, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 98,044 hours, 19,010 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON, NAC STA. 177 INBOARD SIDE SKIN HAS A SUSPECTED CRACK EXTENDING FROM THE BOTTOM EDGE UP APPROX 2".
